Vol. 10, No. 4, 2017

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 10
Issue 4, 541–720
Issue 3, 361–539
Issue 2, 181–360
Issue 1, 1–180

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Subscriptions
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)

Vol. 10, No. 4, 2017

New algorithms for modular inversion and representation by the form $x^2 + 3xy + y^2$
541–554

Christina Doran, Shen Lu and Barry R. Smith

New approximations for the area of the Mandelbrot set
555–572

Daniel Bittner, Long Cheong, Dante Gates and Hieu D. Nguyen

Bases for the global Weyl modules of $\mathfrak{sl}_n$ of highest weight $m\omega_1$
573–581

Samuel Chamberlin and Amanda Croan

Leverage centrality of knight's graphs and Cartesian products of regular graphs and path powers
583–592

Roger Vargas, Jr., Abigail Waldron, Anika Sharma, Rigoberto Flórez and Darren A. Narayan

Equivalence classes of $\mathrm{GL}(p, \mathbb{C})\times \mathrm{GL}(q, \mathbb{C})$ orbits in the flag variety of $\mathfrak{gl}(p+q, \mathbb{C})$
593–623

Leticia Barchini and Nina Williams

Global sensitivity analysis in a mathematical model of the renal insterstitium
625–649

Mariel Bedell, Claire Yilin Lin, Emmie Román-Meléndez and Ioannis Sgouralis

Sums of squares in quaternion rings
651–664

Anna Cooke, Spencer Hamblen and Sam Whitfield

On the structure of symmetric spaces of semidihedral groups
665–676

Jennifer Schaefer and Kathryn Schlechtweg

Spectrum of the Laplacian on graphs of radial functions
677–690

Rodrigo Matos and Fabio Montenegro

A generalization of Eulerian numbers via rook placements
691–705

Esther Banaian, Steve Butler, Christopher Cox, Jeffrey Davis, Jacob Landgraf and Scarlitte Ponce

The $H$-linked degree-sum parameter for special graph families
707–720

Lydia East Kenney and Jeffrey Scott Powell